Friday, September 18, 2009

Question 31

37 year old white male is brought to the ER with acute onset breathlessness. He is a known case of HIV on Triple therapy. Last month his CD4 count was 180 when he visited his physician. He appears to be thin and weak. His BP is 90/40 mm Hg, pulse is 92/min, and he has no fever. He lives with his same sex partner for last 3 years. The partner is also HIV positive and on treatment. He is a chronic smoker and occasionally consumes alcohol and marijuana. No other significant history is obtained. On chest auscultation, there are few scattered rhonchi and rest of the examination is unremarkable. He appears to be cyanotic and the arterial blood gas shows decreased Saturation with a normal PaO2. What is the most likely cause of his decreased saturation?

a) Drug induced

b) Tuberculosis

c) Pneumocystic Carini

d) CO Poisoning

e) Anemia

f) Smoking induced

1 comments:

Anonymous,  September 26, 2009 at 8:18 AM  

Where are the answers for the questions?

About This Blog

  © Blogger templates The Professional Template by Ourblogtemplates.com 2008

Back to TOP